# SDR PNSA001207

- Difficulty date: December 23, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 20,637 hours, 18,726 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Limiter
- Part number: ANL325
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE WOULD NOT START.  REPLACED CURRENT LIMITER, OPS CHECK OK.
